MathSciNet Relay Station
MathSciNet bibliographic data
MR1382508 (96m:35095) 35J65 (35B25)
Cao, Daomin; Dancer, Norman E.; Noussair, Ezzat S.; Yan, Shunsen On the existence and profile of multi-peaked solutions to singularly perturbed semilinear Dirichlet problems. Discrete Contin. Dynam. Systems 2 (1996), no. 2, 221–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement